Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pep and lipodystrphy
Dec 1, 2006

I am currently having a PEP treatment combining Stavudine (Zerit), Lamivudine and Nelfinavir. I would like to know what the chaces of getting fat redistribution in such a short period are.

I have read somewhere else in this forum, that Zerit is one of the main brands associated with lipodistrophy and I am a little worried that sometime in the future all my body fats will start changing location for no aparent reason.

I would also like to know if you have to take the medication for 28 days for it to be efective. Is it possible to stop after 3 weeks??

Thank you very much for your time.

David

Response from Dr. Frascino

Hey David,

We would not anticipate any lipodystrophic changes within such a short period of time.

A full course of PEP is 28 days. I would recommend you complete the full course as prescribed.

Good luck.

Dr. Bob



Previous
please answer
Next
A First, QUESTION That Cannot DIE: Lingering+ Fingering on The RIM[ Crack Medical Doctor Returns]

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement